Buy Dimetapp Day & Night Cough Cold & Flu 48 Liquid Capsules Online | Pharmacy Direct

Dimetapp Day & Night Cough Cold & Flu 48 Liquid Capsules

Dimetapp Day & Night Cough Cold & Flu 48 Liquid Capsules

Brand: Dimetapp
Catalogue ID:703707
Product Code: 9310488018420
Availability: Out Of Stock
  • $19.99
    $16.99

    Save $3.00


This product has a maximum quantity of 1
Dimetapp® Cough Cold & Flu Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp® Cough Cold & Flu Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

The day capsules provide non-drowsy, effective relief from:
  • Headaches and fever 
  • Body aches and pains 
  • Sore throat 
  • Dry irritating cough

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:
  • Itchy, watery eyes
  • Runny nose and sneezing

therefore allows a good night's rest.

Who can use this product
  • Adults
  • Children 12 years and over
 
Do not use
  • In children under 12 years
  • If capsule foil is broken
  • If you are hypersensitive to any of the ingredients
  • With other antihistamines
  • With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients
Each DAY liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

Each NIGHT liquid capsule contains:
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Doxylamine Succinate 6.25mg

Dosage:
How many | How often | Time between each dose | Maximum No. of Doses
DAY: 2 orange capsules | Morning, Lunchtime & Afternoon | Every 4-6 hours (as necessary) |6 day & 2 night capsules in 24 hours
NIGHT: 2 blue capsules | Bedtime | Every 4-6 hours (as necessary) |6 day & 2 night capsules in 24 hours

When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice.
Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.

Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.

Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
Do not use in children under 12 years. Store Below 25ºC.
For additional information on precautions and warnings please refer to the carton.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Dimetapp Day & Night Cough Cold & Flu 48 Liquid Capsules

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Dimetapp Day & Night Cough Cold & Flu 48 Liquid Capsules, 9310488018420, Capsules

Nurofen 200mg 96 Tablets

For many years, Nurofen has provided millions of people with fast, effective pain relief.With its ac..

$19.99
Best Price Ex Tax: $19.99

Logicin Rapid Relief Nasal Spray 18ml

Works within minutes and lasts up to 12 hours (1)Temporary relief of nasal congestion associated wit..

$8.99
Best Price Ex Tax: $8.99

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$2.39
Best Price Ex Tax: $2.39

Coloxyl 50mg 100 Tablets

Coloxyl 50 mg is a regular strength laxative which provides gentle relief from constipation. It is f..

$8.99
Best Price Ex Tax: $8.17

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email